Related Experiment Video
Updated: May 2, 2026

Development of an Economical DNA Delivery System by "Acufection" and its Application to Skin Research
Published on: April 19, 2017
Nivolumab-induced folliculitis: A case of immune-related cutaneous adverse reaction
1Department of Dermatology, AIIMS, Raipur, Chhattisgarh, India.
Nivolumab, a human IgG4 PD-1 immune checkpoint inhibitor antibody, blocks PD-1 and can restore anticancer immune responses by impairing T-cell suppression via the PD-1 pathway. Nivolumab is generally well-tolerated, with fewer treatment-related adverse events (AEs) than other systemic therapies. Here we report a case of nivolumab-induced folliculitis involving the lower limbs in a 35-year-old male. The patient had multiple follicular-based pustules over the bilateral legs with surrounding erythema. The patient was treated with topical steroids, which resulted in complete resolution.
Nivolumab, a human IgG4 PD-1 immune checkpoint inhibitor antibody, blocks PD-1 and can restore anticancer immune responses by impairing T-cell suppression via the PD-1 pathway. Nivolumab is generally well-tolerated, with fewer treatment-related adverse events (AEs) than other systemic therapies. Here we report a case of nivolumab-induced folliculitis involving the lower limbs in a 35-year-old male. The patient had multiple follicular-based pustules over the bilateral legs with surrounding erythema. The patient was treated with topical steroids, which resulted in complete resolution.
Related Concept Videos
Hypersensitivity Reactions: Cytolytic Reactions
Hypersensitivity Reactions: Immune-Complex Reactions
Skin Diseases and Disorders
Gram-positive Staphylococcus spp. and Streptococcus spp. are responsible for many of the most common skin infections. However, many...
Tumor Immunotherapy
Cytotoxic T Cells-mediated Immune Response
Immunological surveillance is the ability of immune cells to monitor and eliminate infected cells with intracellular pathogens, neoplastically transformed cells, and cells with non-self antigens. Cytotoxic T cells and NK...
Drug Toxicity: Allergic Reactions